Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/11808
Title: A local construction of Riemannian metric
Authors: Ermolitski, A. A.
Rusetski, V. A.
Keywords: материалы конференций
Issue Date: 2013
Publisher: БГУИР
Citation: Ermolitski, A. A. A local construction of Riemannian metric / A. A. Ermolitski, V. A. Rusetski // Информационные системы и технологии : материалы 49-й научной конференции аспирантов, магистрантов и студентов, Минск, 4 мая 2013 г. / Белорусский государственный университет информатики и радиоэлектроники. – Минск, 2013. – С. 17–18.
Abstract: A local construction of a Riemannian metric on a smooth manifold is given by the following theorem.
URI: https://libeldoc.bsuir.by/handle/123456789/11808
Appears in Collections:Информационные системы и технологии : 49-я научная конференция аспирантов, магистрантов и студентов (2013)

Files in This Item:
File Description SizeFormat 
A LOCAL CONSTRUCTION.PDF395,97 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.